# SDR AALA202512160005

- Difficulty date: October 30, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 37,126 hours, 15,489 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Condition: Worn
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NOSE LANDING GEAR LEG DOOR IS LOOSE. REPLACED LEG DOOR ATTACH FITTING ON THE NOSE LANDING GEAR DOOR IAW AMM 32-22-15.
